# SDR HSYA201802060001

- Difficulty date: January 19, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N977FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0104
- Aircraft time: 13,406 hours, 13,244 cycles
- Engine: Pwa PT6A114A
- Engine time: 294 hours, 467 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 2720 · Rudder Control System
- Part: Cable Assy
- Part number: 2660001154
- Condition: Broken
- Location: Rudder
- Part time: 13,406 hours, 13,244 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE PILOT EXPERIENCED DIFFICULTY TURNING RIGHT TO THE ASSIGNED HEADING, FULL RIGHT RUDDER AND TRIM WAS NEEDED TO MAINTAIN CONTROL.  DECLARED AN EMERGENCY  AND RETURNED TO DEPARTURE WITHOUT INCIDENT. MAINTENANCE INSPECTED THE ACFT AND FOUND THAT A RUDDER CABLE IN THE REAR OF THE PLANE HAD BROKEN.
